# SDR IXXA06SMN289S

- Difficulty date: September 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND EXISTING REPAIR AT STATION 1430 LONGERON 36 IN CLOSE PROXIMITY TO ANOTHER EXISTING REPAIR AT THE  LOWER SIDE OF (D) PIT DOOR.  INCORPORATED BOTH REPAIRS INTO ONE REPAIR.  (D) PIT DOOR CORNER REPAIR.  REMOVED EXISTING REPAIRS.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND NEW REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW REPAIR PARTS, (P/N 56155372-71N) IAW SRM 53-4-1 FIG 16 SHEET 2 PAGE 34 ITEM (B), MFG DRAWING NR 5779936, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, SRM 53-1-0 PAGE 1, SRM 51-1-8B, AND SRM 51-1-11.
